# SDR ARWA971006

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 581167
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE ILLUMINATED, PERFORMED ABNORMAL CHECKLIST, LIGHT GOES OUT AFTER THROTTLE RETRACTED PARAMETERS MONITORED CONTINUED NORMAL OPERATION.  DURING APPROACH LIGHT CAME ON, ENGINE PRECAUTIONARY SHUT DOWN AT 05044 Z.  REMOVED AND REPLACED MAIN OIL FILTER, CLEANED CONNECTOR TO DIFF PRESS SWITCH AND LOW OIL PRESS.  SWITCH OPS CHECKED GOOD AS PER MM 79-20-7, 79-33-1 AND 79-32-2.
